Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

41 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
T. De Angelis, G. Ferrari, and J. Moriarty, “A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES”, SIAM Journal on Control and Optimization, 2015, 53, 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
G. Ferrari, “On an integral equation for the free-boundary of stochastic, irreversible investment problems”, The Annals of Applied Probability, 2015, 25, 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
J. - H. Steg, Symmetric equilibria in stochastic timing games, Center For Mathematical Economics, Bielefeld, 2015.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
J. - H. Steg, and J. Thijssen, Quick or Persistent? Strategic Investment Demanding Versatility, Center For Mathematical Economics, Bielefeld, 2015.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
J. - H. Steg, Preemptive Investment under Uncertainty, Center For Mathematical Economics, Bielefeld, 2015.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
T. de Angelis, G. Ferrari, and J. Moriarty, A non convex singular stochastic control problem and its related optimal stopping boundaries, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
F. Riedel, and J. - H. Steg, Subgame-Perfect Equilibria in Stochastic Timing Games, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
T. De Angelis, and G. Ferrari, “A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis”, Stochastic Processes and their Applications, 2014, 124, 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
M. B. Chiarolla, and G. Ferrari, “Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem”, SIAM Journal on Control and Optimization, 2014, 52, 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
T. de Angelis, S. Federico, and G. Ferrari, On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
G. Ferrari, and P. Salminen, Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
T. de Angelis, G. Ferrari, and J. Moriarty, A solvable two-dimensional degenerate singular stochastic control problem with non convex costs, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
M. B. Chiarolla, G. Ferrari, and F. Riedel, “Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources”, Siam Journal On Control And Optimization, 2013, 51, 3863-3885.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
G. Ferrari, On an integral equation for the free boundary of stochastic, irreversible investment problems, Center For Mathematical Economics, Bielefeld, 2012.
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
M. B. Chiarolla, G. Ferrari, and F. Riedel, Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources, Center For Mathematical Economics, Bielefeld, 2012.
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
J. Vorbrink, American options with multiple priors in continuous time, Center For Mathematical Economics, Bielefeld, 2011.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
F. Riedel, Optimal Stopping under Ambiguity in Continuous Time, Universität Bielefeld, Bielefeld, 2010.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
T. Chudjakow, On Knightian uncertainty models : optimal behavior in presence of model uncertainty, Bielefeld University, Bielefeld (Germany), 01T00:00:00Z.01.1970.
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
T. Chudjakow, and F. Riedel, The Best Choice Problem under Ambiguity, Universität Bielefeld, Bielefeld, 2009.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
F. Riedel, “Optimal Stopping With Multiple Priors”, ECONOMETRICA, 2009, 77, 857-908.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung